Ruf Bernhard

PROFESSORE ORDINARIO
SSD
MAT/05 - ANALISI MATEMATICA
Settore concorsuale
01/A3 - ANALISI MATEMATICA, PROBABILITÀ E STATISTICA MATEMATICA

Contatti

Sede di lavoro

Via Saldini, 50
20133 MILANO (MI)

Numero di telefono dell'ufficio
02503 16157
E-mail di ateneo
Sito web

Didattica

Ricerca

Pubblicazioni
  • On the capacity approach to non-attainability of Hardy's inequality in $\mathbbR^N$ / D. Cassani, B. Ruf, C. Tarsi. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1179. - 12:2(2019 Apr), pp. 245-250.
  • Equivalent and attained version of Hardy's inequality in Rn / D. Cassani, B. Ruf, C. Tarsi. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 275:12(2018 Dec 15), pp. 3303-3324.
  • Weighted Trudinger-Moser inequalities and associated Liouville type equations / M. Calanchi, E. Massa, B. Ruf. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 146:12(2018 Dec), pp. 5243-5256.
  • Elliptic equations in dimension 2 with double exponential nonlinearities / M. Calanchi, B. Ruf, F. Sani. - In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. - ISSN 1021-9722. - 24:3(2017 Jun), pp. 29.1-29.18.
  • Asymptotic behavior and decay estimates of the solutions for a nonlinear parabolic equation with exponential nonlinearity / G. Furioli, T. Kawakami, B. Ruf, E. Terraneo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 262:1(2017), pp. 145-180.